Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Nashville, TN

June 10, 20135 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 4:27 PM CDT for 5 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 4:27 PM CDT (21:27 UTC)
Expired
Jun 10, 2013, 5:15 PM CDT
In force
48 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, White County, TN

The radar

The Knoxville radar (KMRX), 133 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS54 KOHX 102127
SVROHX
TNC035-049-133-141-185-102215-
/O.NEW.KOHX.SV.W.0085.130610T2127Z-130610T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN FENTRESS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 515 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM 10 MILES EAST OF LIVINGSTON TO 7 MILES NORTH OF
  SPARTA...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CROSSVILLE...MONTEREY...FAIRFIELD GLADE...GRIMSLEY...CLARKRANGE...
  PLEASANT HILL...ALLARDT...SLATE SPRINGS...LAKE TANSI AND CUMBERLAND
  MOUNTAIN STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS JACKSON COUNTY. TAKE SHELTER NOW 
INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3639 8467 3636 8470 3637 8472 3634 8473
      3633 8477 3629 8479 3629 8487 3624 8487
      3621 8491 3616 8490 3608 8479 3604 8477
      3580 8499 3599 8560 3640 8519 3642 8510
TIME...MOT...LOC 2126Z 279DEG 29KT 3637 8511 3602 8543

$$

SHAMBURGER
2 follow-up statements
797 
WWUS54 KOHX 102147
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CDT MON JUN 10 2013

TNC133-141-185-102155-
/O.CAN.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
OVERTON TN-PUTNAM TN-WHITE TN-
447 PM CDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE...EASTERN
PUTNAM AND SOUTHEASTERN OVERTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA.

LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
      3614 8510 3621 8508 3630 8511 3629 8487
      3624 8487 3621 8491 3615 8490 3610 8483
      3608 8479 3604 8477
TIME...MOT...LOC 2145Z 279DEG 29KT 3634 8492 3600 8524

$$

TNC035-049-102215-
/O.CON.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
CUMBERLAND TN-FENTRESS TN-
447 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FENTRESS AND CUMBERLAND COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 6 MILES SOUTH OF JAMESTOWN TO PLEASANT HILL...MOVING 
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROSSVILLE...FAIRFIELD GLADE...SLATE SPRINGS...CLARKRANGE...LAKE
  TANSI...CUMBERLAND MOUNTAIN STATE PARK...GRIMSLEY AND PLEASANT
  HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
      3614 8510 3621 8508 3630 8511 3629 8487
      3624 8487 3621 8491 3615 8490 3610 8483
      3608 8479 3604 8477
TIME...MOT...LOC 2145Z 279DEG 29KT 3634 8492 3600 8524

$$

TB12
129 
WWUS54 KOHX 102208
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON JUN 10 2013

TNC035-049-102218-
/O.EXP.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
CUMBERLAND TN-FENTRESS TN-
508 PM CDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FENTRESS AND
CUMBERLAND COUNTIES WILL EXPIRE AT 515 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
      3614 8510 3621 8508 3630 8511 3629 8487
      3624 8487 3621 8491 3615 8490 3610 8483
      3608 8479 3604 8477
TIME...MOT...LOC 2208Z 279DEG 29KT 3631 8469 3597 8501

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:14 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 10, 3:14 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
314 PM CDT MON JUN 10 2013

DISCUSSION...
UPPER TROUGH MAKING ITS PRESENCE KNOWN HERE IN THE MID STATE THIS
AFTERNOON. RELATIVELY DRY/COOL AIR ALOFT AND MOIST LOWER LEVELS ARE
COMBINING WITH DESCENT HELICITY VALUES ACROSS WESTERN ZONES. THE
ENHANCED HELICITY VALUES WILL PROPAGATE EASTWARD ACROSS THE
REMAINDER OF THE CWA THROUGH SUNSET. AS A RESULT...A TORNADO WATCH
IS IN EFFECT FOR ALL BUT THE FAR NORTHWESTERN 4 COUNTIES OF THE CWA.
RADAR IS CURRENTLY INDICATING SCATTERED ROTATING THUNDERSTORMS
EXTENDING FROM SUMNER COUNTY SW THROUGH WESTERN WILLIAMSON COUNTY.
THE ACTIVITY IS MOVING EASTWARD WITH REDEVELOPMENT WESTWARD TOWARD
BENTON COUNTY.

OVERNIGHT...SEVERE WEATHER POTENTIAL WILL MOVE EASTWARD. TOR WATCH
WILL BE VALID UNTIL 9 PM THIS EVENING. WILL INCLUDE 50-60 POPS FOR
MUCH OF THE AREA. WILL BE CLEARING COUNTIES LATER AS THREAT
DIMINISHES FROM THE WEST.

OTHERWISE...TROUGH AXIS WILL CONTINUE ITS EASTWARD MOVEMENT AND WILL
BE LOCATED ACROSS THE CAROLINAS BY SUNRISE. IMPROVING CONDITIONS ARE
EXPECTED ALONG WITH WARMER TEMPS AS MID LEVEL TEMPS RISE. PATTERN
WILL THEN CONTINUE TO EVOLVE INTO A TYPICAL SUMMERTIME NW FLOW
PATTERN. WARMING TEMPERATURES EXPECTED THROUGH WED AFTERNOON WITH
HIGHS APPROACHING THE MID 90S.

IN THE EXT FCST...MCS ACTIVITY DOES BECOME APPARENT BY LATE IN THE
WEEK. TRAJECTORIES ARE A BIT UNCERTAIN BUT THE POTENTIAL FOR MCS
IMPACTS DO EXIST ON THURSDAY AND THEN AGAIN ON SATURDAY OR SUNDAY.

AS FOR THE EXT TEMPS...IMPRESSIVE W-E THERMAL RIDGING WILL BE IN
PLACE ON WEDNESDAY. HOWEVER...RIDGING WILL BE BACKING OFF THROUGH
THE REMAINDER OF THE EXTENDED AND THUS...TEMPS WILL MODERATE BACK
DOWN TO THE UPPER 80S TO LOWER 90S FOR HIGHS.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      66  91  72  95 /  50  05   0  10
CLARKSVILLE    63  91  70  94 /  50  05   0  10
CROSSVILLE     62  84  66  90 /  60  05   0  10
COLUMBIA       67  92  72  95 /  50  05   0  10
LAWRENCEBURG   68  91  71  94 /  40  05   0  10
WAVERLY        65  91  70  94 /  50  05   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Jun 10, 3:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     5 NW LEBANON            36.26N  86.39W
06/10/2013                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY

&&

EVENT NUMBER OHX1300478

11
Local storm report, Jun 10, 3:30 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             1 S THOMPSONS STATION   35.79N  86.91W
06/10/2013  M0.88 INCH       WILLIAMSON         TN   TWITTER

            NICKEL HAIL REPORTED IN THOMPSONS STATION

&&

EVENT NUMBER OHX1300479

11
Local storm report, Jun 10, 3:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     4 W MURFREESBORO        35.85N  86.47W
06/10/2013                   RUTHERFORD         TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST
            OF MURFREESBORO

&&

EVENT NUMBER OHX1300480

11
Special weather statement, Jun 10, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT MON JUN 10 2013

TNZ059-061-062-075-102145-
BEDFORD-MARSHALL-RUTHERFORD-WILLIAMSON-
356 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...RUTHERFORD
AND WILLIAMSON COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SHELBYVILLE...MOVING
SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM JUST WEST OF EAGLEVILLE
WILL MOVE SOUTHEAST AT 35 MPH AS WELL.

SOME LOCATIONS IN THE PATH INCLUDE
UNIONVILLE...DEASON...FOSTERVILLE...SHELBYVILLE...BELL BUCKLE AND
WARTRACE. OTHER LOCATIONS WITH THE SECOND STORM INCLUDE ROVER AND
CHAPEL HILL.

HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LAT...LON 3564 8682 3568 8682 3571 8678 3572 8681
      3580 8674 3562 8624 3551 8624 3543 8639

AL
Local storm report, Jun 10, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
06/10/2013                   JACKSON            TN   LAW ENFORCEMENT

            TREES DOWN AND PHONE LINES DOWN COUNTY WIDE. NUMEROUS
            TREES DOWN ACROSS ROADWAYS.

&&

EVENT NUMBER OHX1300481

21
Special weather statement, Jun 10, 4:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT MON JUN 10 2013

TNZ077>079-102200-
COFFEE-GRUNDY-WARREN-
419 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...GRUNDY AND WARREN
COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...MOVING
SOUTHEAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE VIOLA...ALTAMONT...BEERSHEBA
SPRINGS...GRUETLI-LAAGER AND PALMER.

SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3548 8597 3564 8584 3553 8556 3552 8559
      3549 8553 3543 8553 3541 8549 3538 8549
      3536 8550 3531 8556 3530 8565

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.